# SDR SWAA032214

- Difficulty date: October 3, 2003
- Submitted: October 10, 2003
- Operation: Air carrier
- Aircraft: N324SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23414
- Aircraft time: 54,502 hours, 52,350 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: 6544548
- Condition: Leaking
- Location: Hyd System
- Stage of operation: DE
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

LOST 'A' SYSTEM HYD, NR 1 ENG HYD LOW PRESS LIGHT ILLUMINATED.  REMOVED AND REPLACED LT ELEVATOR PCU HYD PRESS LINE AND 'A' SYSTEM CASE DRAIN FILTER PER MM.
